# SDR SWIA201440208

- Difficulty date: November 8, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E HAS A SMALL DENT WITH A SLIGHT CREASE 57" OTBD OF WS149.58.  COMPLIED WITH TEMPORARY REPAIR IAW SRM PERMANENT REPAIR DUE AT NEXT C-CHECK.  C-CHECK, HAND DRESSED DENT ON RT WING CENTER L/E PANEL BACK TO ORIGINAL CONTOUR IAW REO.
